# SDR IPXA2022102687530

- Difficulty date: October 4, 2022
- Submitted: October 26, 2022
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 94,114 hours, 18,084 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: NRC6753503R
- Part serial: 128
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CL/H O/B FLAP I/B AFT HINGE LWR I/B LUG BORE HOLE HAS CORROSION.REPAIRED L/H O/B FLAP I/B AFT HINGE LWR I/B LUG BORE IAW VT-SAA EA 011-5740-01-A9737 REV I/R AND UPS EO MD11-5750-85055-A DATED 10/25/2022 (MINOR)
